# SDR USAA2015033100008

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 76,108 hours, 29,434 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2192
- Condition: Faulty
- Location: Galley
- Part time: 64,964 hours, 24,994 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL COMING FROM SOMEWHERE IN FWD GALLEY.  REPLACED EPSU IN THE FWD GALLEY.
